# SDR SWIA200718308

- Difficulty date: June 5, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 7,199 hours, 4,688 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Binding
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM RAN AWAY IN FLIGHT.  RAN CHECKLIST AND WAS RESET TO NEUTRAL.FOUND RUDDER TRIM KNOB TO BE BINDING ON TRIM PANEL FACEPLATE.  ADJUSTED KNOB TO ACHIEVE CLEARANCE FROM FACEPLATE.
